Volume 101, Number 2, February 2013
|Number of page(s)||6|
|Published online||29 January 2013|
Generalized Huberman-Rudnick scaling law and robustness of q-Gaussian probability distributions
1 Department of Physics, Faculty of Science, Ege University - 35100 Izmir, Turkey
2 Division of Statistical Mechanics and Complexity, Institute of Theoretical and Applied Physics (ITAP) Kaygiseki Mevkii - 48740 Turunc, Mugla, Turkey
Received: 16 November 2012
Accepted: 2 January 2013
We generalize Huberman-Rudnick universal scaling law for all periodic windows of the logistic map and show the robustness of q-Gaussian probability distributions in the vicinity of chaos threshold. Our scaling relation is universal for the self-similar windows of the map which exhibit period-doubling subharmonic bifurcations. Using this generalized scaling argument, for all periodic windows, as chaos threshold is approached, a developing convergence to q-Gaussian is numerically obtained both in the central regions and tails of the probability distributions of sums of iterates.
PACS: 05.45.Ac – Low-dimensional chaos / 05.20.-y – Classical statistical mechanics / 05.45.Pq – Numerical simulations of chaotic systems
© EPLA, 2013
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.